A 27-year-old member asked:
im on nuvaring. i took it out because i was spotting & my lower abdominal was cramping. now i'm still spotting & it still hurts is this normal?
1 doctor answer
Dr. Ajay Acharya answered
36 years experience Internal Medicine
Low dose traditional: Low dose traditional daily pill will bebetter. Check pregnancy status. All bc hormones can give you trouble like this.Prioritise the need. A iud / condum will helpful depending upon the frequency of your pregnancy risk.
Answered on Jun 8, 2013
People also searched for:
Why is my cervix so high on first day of my period i thought it was supposed to drop low during menstruation is this normal
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!